Impulsive control on a non-autonomous dispersal almost periodic competition system Online publication date: Wed, 30-Jan-2019
by Liyan Pang; Lijun Xu
International Journal of Computing Science and Mathematics (IJCSM), Vol. 10, No. 1, 2019
Abstract: This paper gives some new sufficient conditions for the uniform persistence, global asymptotical stability and almost periodic solution to a non-autonomous dispersal competition system with impulsive effects. The main results of this paper extend and improve some corresponding results in recent years. The method used in this paper provides a possible method to study the uniform persistence, global asymptotical stability and almost periodic solution of the models with impulsive perturbations in biological populations.
Online publication date: Wed, 30-Jan-2019
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Computing Science and Mathematics (IJCSM):
Login with your Inderscience username and password:
Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.
If you still need assistance, please email email@example.com